# SDR SWAA001648

- Difficulty date: August 31, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 30,141 hours, 30,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS INOP, ROWS 5 - 9.  RECONNECTED WIRES.  OPS CK GOOD PER MM.
